On the minimal members of convex expectations

Jianhui Huang, Guangyan Jia

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)

Abstract

In this paper, we show that for a convex expectation E[.] defined on L1(ω,F,P), the following statements are equivalent:. (i)E is a minimal member of the set of all convex expectations defined on L1(ω,F,P);(ii)E is linear;(iii)two-dimensional Jensen inequality for E holds. In addition, we prove a sandwich theorem for convex expectation and concave expectation.
Original languageEnglish
Pages (from-to)42-50
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume376
Issue number1
DOIs
Publication statusPublished - 1 Apr 2011

Keywords

  • Concave expectation
  • Convex expectation
  • Jensen's inequality
  • Linear expectation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this